Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On continuity and other analytic properties of stochastic process sample functions

Authors: M. R. Leadbetter and Edward W. Weissner
Journal: Proc. Amer. Math. Soc. 22 (1969), 291-294
MSC: Primary 60.40
MathSciNet review: 0243600
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Harald Cramer and M. R. Leadbetter, Stationary and related stochastic processes, Wiley, New York, 1967. MR 0217860 (36:949)
  • [2] R. M. Dudley, Gaussian processes on several parameters, Ann. Math. Statist. 36 (1965), 771-787. MR 0192571 (33:796)
  • [3] X. Fernique, Continuite des processus Gaussiens, C. R. Acad. Sci. Paris 259 (1964), 6058-6060. MR 0164365 (29:1662)
  • [4] M. Loève, Probability theory, Van Nostrand, Princeton, N. J., 1960. MR 0123342 (23:A670)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society